# SDR QXEA2020030400124

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,453 hours, 46,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #11 FROM FSX10.50-102.50,Y9.250 IS CORRODED. SEAT RAIL #11 BLENDED BEYOND LIMITS IAW SRM 53-20-49-02-03. SEAT RAIL #11 REMOVED AND REPLACED IAW SRM 51-42-05-00-01, 51-40-15-02-01 AND 51-41-05-00-01.
